EclipseCon Europe Session Schedule

Check out our tracks.

09:00
Building Eclipse plugins and RCP applications with Tycho

Tutorial

Sagar Balla

Bürgersaal 2
210 minutes · Intermediate
Eclipse Technology
Automated acceptance testing for Eclipse applications with Jubula

Tutorial

Mariana V Bravo
Joseph Leong

Schubartsaal
210 minutes · Beginner
Eclipse Technology
Hands on with the C/C++ IDE

Tutorial

Thomas Schindl
lschubert

Seminarräume 1-3
210 minutes · Beginner
Eclipse Technology
What every Eclipse Developer should know about EMF

Tutorial

Brian de Alwis [Manumitting Technologies]
Anders Forsell [FindOut Technologies AB], Steffen Oettich [CSC Switzerland GmbH]

Silchersaal
210 minutes · Beginner
Eclipse Technology
Eclipse Hacker's Guide to the Git Universe

Tutorial

Beth Tibbitts [IBM]
Denis Roy [Eclipse Foundation, Inc.], Allison Yrungaray , Sangjin Lee , , S. Duprat

Theater Stage
210 minutes · Beginner
Eclipse Technology
Workshop on Marketing Eclipse-based Products

Tutorial

John Arthorne [IBM Canada]

Wilhelm-Krämer-Zimmer
210 minutes · Beginner
Community and Collaboration
Your First Content Application with the Apricot Project (Presented by Nuxeo)

Sponsored Workshop

Ana Rom
Claudia Knobloch

Seminarräume 5
90 minutes · Intermediate
Eclipse Technology
10:30
Getting Started with BIRT (Presented by Actuate)

Sponsored Workshop

Mike Kucera

Seminarräume 5
90 minutes · Beginner
Building Industry Solutions
12:30
Lunch

14:00
Opening Session (Theater)

14:15

Keynote

Arduino, Open-Source Hardware Platform

Ray Gans [Actuate]

Theater
75 minutes · Beginner
Community and Collaboration
15:30
Break

16:00
How to Create 30 Automated UI Tests per Day (Presented by Xored)

Sponsored Workshop

Lucas Panjer

Seminarräume 1-3
90 minutes · Beginner
Building Industry Solutions
Machine-to-Machine (M2M) for Dummies (Presented by Sierra Wireless)

Sponsored Workshop

Glyn Normington [SpringSource / VMware]

Seminarräume 5
90 minutes · Beginner
Eclipse Technology
The 55 New Java 7 Features You (Probably) Didn't Hear About

Xavier Seignard [Pod Programming]

Bürgersaal 2
60 minutes · Intermediate
Java 7 Summit
An Eclipse Based Software Solution for Space Mission Design

William Swanson [Tilera Corporation]

Schubartsaal
30 minutes · Advanced
Building Industry Solutions
Virtual EMF – Transparent Composition, Weaving and Linking of Models

Jeff Johnston
Konstantin Komissarchik [Oracle]

Silchersaal
30 minutes · Intermediate
Eclipse Technology
Eclipse 4: Where do we go from here ?

Dmitry Sklyut

Theater
30 minutes · Advanced
Community and Collaboration
Scrum on steroids - Building the "perfect" Scrum app with Eclipse technology

Achim Loerke [BREDEX GmbH]

Theater Stage
30 minutes · Beginner
Eclipse Technology
Inside Look at the Eclipse Foundation

John Arthorne [IBM Canada]
Anne Jacko [The Eclipse Foundation]

Wilhelm-Krämer-Zimmer
30 minutes · Beginner
Community and Collaboration
16:30
Easy as BIRT: Introduction to Reporting


Schubartsaal
30 minutes · Beginner
Eclipse Technology
And you thought you knew Template Based Generators?

Ash Owen [Serena]

Silchersaal
30 minutes · Beginner
Eclipse Technology
Experiences from migrating Mylyn to Git and Tycho

Matthew Gerring

Theater
30 minutes · Intermediate
Eclipse Technology
How to improve the performance of your eclipse based application

Andrew Robinson

Theater Stage
30 minutes · Intermediate
Eclipse Technology
Using Jubula for continuous Electrical Engineering Test Cases

Walt Bowers [Hitachi CTA]
Mariana V Bravo

Wilhelm-Krämer-Zimmer
30 minutes · Beginner
Building Industry Solutions
17:00
This is not your father's Java

Bin Yan

Bürgersaal 2
30 minutes · Intermediate
Java 7 Summit
Eclipse Scout - Discover the Potential

Martin Johansen
Mohsen Vakilian

Schubartsaal
30 minutes · Intermediate
Building Industry Solutions
A Fresh Look At Graphical Editing

Roland Grunberg [Red Hat]

Silchersaal
30 minutes · Intermediate
Eclipse Technology
Tycho: the next generation of the build system for Eclipse

Gustavo Morozowski

Theater
30 minutes · Beginner
Eclipse Technology
Bringing the power of Eclipse to Digitial Hardware designers

Karl Pauls [luminis]
Jon Dearden [BlackBerry]

Theater Stage
30 minutes · Beginner
Building Industry Solutions
Managing large and distributed Eclipse Server Applications

Eddie Galvez

Wilhelm-Krämer-Zimmer
30 minutes · Beginner
Building Industry Solutions
17:30

Keynote

A Retrospective on Ten Years of Eclipse

Virgil Mising name [Actuate Corporation]

Theater
60 minutes · Beginner
Community and Collaboration
18:30
Eclipse 10th Birthday Party (Theater Foyer)

19:30
10th Birthday Party Buffet Dinner (Bürgersaal Foyer)

20:30
Club ECE (10th Birthday After-Party)

BoFs - Session 1

21:30
BoFs - Session 2